MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC MRQD32415; MR CONDITIONAL CUP ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC MRQD32415; MR CONDITIONAL CUP ELECTRODE
Model Number MRQD32415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was on long-term electroencephalogram (eeg) monitoring.Patient initially had a cap on for eeg and the cap was replaced two days later with a new cap.This cap was not staying on and was replaced after three days and replaced with the application of 32 electrodes (on for ten days).Skin prep was applied on skin prior to glue placement of the total of 32 eeg probes placed.After removing all 32 leads, it was found that there was a skin injury below one of the 32 probes.Currently there is no pressure on the skin.The wound was covered with mepilex and the wound & ostomy care team was notified to assess the patient's skin injury.During this entire timeframe, patient's head was being offloaded with z-flo pill and the patient was on a bed with low air loss mattress with a turn and position system.Description of skin impairment: unstageable skin injury located right posterior head.Full thickness tissue loss measures 0.6cm x 0.6cm x 0.1cm.Wound base is 70% dried, adherent eschar with 30% dry, tan tissue surrounding the eschar.Injury is consistent with the shape and size of an eeg electrode.Also considered that skin injury could be from glue (super adhesive), but unsure if an adhesive injury would give a deep injury.Information received from the user facility indicated that skin prep, adhesive and conductive cream were used on the patient.

Brand Name
MRQD32415
Common Device Name
MR CONDITIONAL CUP ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
6783341720
MDR Report Key14500455
Report Number1067162-2022-00002
Device Sequence Number5150944
Product Code GXY
UDI-Device Identifier10816312023333
UDI-Public(01)10816312023333
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMRQD32415
Device Catalogue NumberMRQD32415
Device Lot NumberPM000021427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient RaceBlack Or African American